# SDR UPS96820653

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1440-1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  INTERCOSTAL, FS 1440-1460 AT L34R IS CORRODED.  REMOVED INTERCOSTAL AND J-ANGLE, FABRICATED J-ANGLE PER DAC DWG 5616674 ALODINED AND PRIMED IAW DC8SRM 51-1-20D.
